| Model Number |
EVOLUTFX-29 |
| Medical Device Problem Codes |
Gradient Increase (1270); Perivalvular Leak (1457); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Valvular Insufficiency/ Regurgitation (4449); Aortic Valve Insufficiency/ Regurgitation (4450); Mitral Valve Insufficiency/ Regurgitation (4451); Tricuspid Valve Insufficiency/ Regurgitation (4453); Insufficient Information (4580); Transvalvular Pressure Gradient Increased (4854)
| Date of Event |
09/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported following the implant of this 29mm transcatheter aortic bioprosthetic valve (tav), mild paravalvular leak (pvl) was noted.No treatment was required.Approximately one year, one month, three weeks following valve implant, valve failure was reported.The primary mode of valve failure was structural valve deterioration: predominant aortic regurgitation (ar) with severe hemodynamic valve deterioration.This was characterized by an increase in mean gradient of >=20mm hg from baseline and a mean gradient of >=30mm hg.An additional mode of valve failure was also mentioned: non-structural valve dysfunction, pvl of the aortic valve.The patient was enrolled in a clinical study with existing, baseline valve failure to determine whether a redo-transcatheter aortic valve replacement procedure, tav-in-tav, was appropriate.One and a half months after the valve failure was identified, the patient was treated with re-intervention for the failed tav.A non-medtronic (edwards) valve was implanted within the medtronic tav.No patient symptoms prior to reintervention were reported and no complications were reported as a result of this event.
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that following the redo tav implant, the mean gradient was 6 mmhg.
Additional Manufacturer Narrative
Updated data: b2.B5.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that prior to the redo tav, a baseline transthoracic echocardiogram was performed and revealed a mean aortic gradient of 12.23 mmhg, aortic valve area of 1.69 cm2, max velocity of 2.32 m/sec, severe total aortic prosthetic regurgitation, severe transvalvular regurgitation, and mild tricuspid and mitral regurgitation.
Additional Manufacturer Narrative
Corrected data: b3, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.